What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Feb 7, 3:15 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Feb 7, 3:15 PM CST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
315 PM CST Thu Feb 7 2019
.SHORT TERM...(Tonight through Saturday night)
Issued at 315 PM CST Thu Feb 7 2019
The convective concerns are done for the day, but a band of light
to moderate rain continues to work eastward across the region. We
still have a couple of flood advisories going, but conditions
should be improving through the afternoon as the rain comes to an
end. We will be canceling the Flood Watch shortly.
The Arctic front has made quick progress through southeast
Missouri and southern Illinois, and is just catching up to the
back side of the rain. The freezing line is still back across the
St Louis Metro, so the odds of any change over to freezing rain or
snow are quite low237 at this time. However, if the rain lingers
into the late evening over the Pennyrile, some change over to snow
cannot be ruled out. Of more concern, will be the potential for
residual moisture to freeze up as temperatures drop below freezing
this evening. Not confident enough at this point to do a Special
Weather Statement for it, but the evening shift will monitor the
situation closely.
With strong west northwest winds occasionally gusting over 30 mph
tonight temperatures will drop through the 20s to lows spanning
the teens from northwest to southeast. Wind chills will be in the
single digits above freezing by daybreak, but the Mt Vernon, IL
area may see some readings slightly below zero.
A 1040+mb surface high will settle over the region Friday, and
even with full sunshine expected, temperatures are not likely to
reach freezing. Leaned toward the cool side of guidance for highs.
Light north winds and mostly clear skies should make for a cold
night Friday night. The consensus of guidance has lows ranging
from the upper single digits northwest to the mid teens across the
far south. With dewpoints averaging around 5F throughout the area by
12Z Saturday, we may not be cool enough over much of the area,
especially where winds are lighter.
The surface high will begin to build east of the region Saturday,
as low amplitude ridging develops aloft. With full sunshine, most
of the region will climb above freezing, but struggle to get out
of the 30s.
Winds will become east or even southeast late Saturday night, as
a ripple in southwest flow aloft approaches the area. The warm,
moist advection may result in some light precipitation over
southeast Missouri before 12Z Sunday morning. QPF is next to
nothing, as the bulk of the precipitation holds off until after
12Z. Even so, with temperatures not likely to be above freezing,
we may see a mixed bag of very light wintry precipitation. For
simplicity's sake we are just mentioning snow at this time, but
freezing rain and sleet will also be possible.
.LONG TERM...(Sunday through Thursday)
Issued at 315 PM CST Thu Feb 7 2019
Models continue to show a warm front lifting into the middle
Mississippi/lower Ohio valleys on Sunday. This will bring us our
next round of precipitation. Precipitation chances will quickly
increase and spread across the entire PAH forecast area Sunday.
Light snow or a wintry mix at the onset will transition to rain from
south to north by early Sunday afternoon as temperatures climb into
the upper 30s north and west, to the middle 40s southeast. Rain
will continue into Sunday nigh. Southwest Indiana, southern
Illinois and northern portions of both southeast Missouri and west
Kentucky will see rain mix with or change to light snow late Sunday
night, changing back to all rain by late Monday morning.
Widespread rain will continue Monday afternoon into Monday night as
a surface low moves along the front, which will be sitting just
south of our region. Our far northern and western counties will
again see rain mix with or change over to light snow Monday
night. The surface low will push off to our east Monday night, and
this will shift our winds briefly back to the southwest.
Temperatures will actually rise a few degrees late Monday night,
and this will switch back precipitation to all rain by daybreak
Tuesday. Temperatures will climb into the middle 40s northwest to
upper 50s southeast on Tuesday as precipitation chances end from
west to east Tuesday.
The boundary is expected to be near or just south of the PAH
forecast area through much of the event, and this results in
our southern half of counties receiving the highest rainfall totals.
Liquid totals right now look like a half inch to around an inch in
southwest Indiana, southern Illinois and much of southeast Missouri,
to possibly around 2 inches in west kentucky and extreme southeast
Missouri. Light snow accumulations will be possible each late
night/early morning, but warming temperatures and rainfall on the
snow will melt any accumulations by late morning, each morning.
High pressure will build over the upper midwest on Wednesday and
build southeast into Thursday. This will give us dry conditions
both days. West to northwest winds will result in a cool down for
Wednesday, with highs in the upper 30s to middle 40s. Conditions
will moderate a little for Thursday, with highs in the middle 40s to
near 50 degrees.
&&
.AVIATION...
Issued at 1153 AM CST Thu Feb 7 2019
Leading line of convection will impact KOWB in the next hour,
otherwise, light rain will slowly come to an end from west to east
across the region through 00Z. A cold front will also move through
the region this afternoon. South winds will be sustained near
15kts with gusts 25+kts ahead of it and then sustained 20kt
gusting 30-35kts behind it through the evening. The winds will
diminish slowly overnight into the morning hours, but gusts up to
20kts will be possible throughout the second half of the forecast
period. MVFR or even IFR ceilings will come in behind the cold
front, and then eventually clear all sites through the night.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&
SHORT TERM...DRS
LONG TERM...RST
AVIATION...DRS
Hazardous weather outlook, Feb 7, 3:43 PM CST, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
343 PM CST Thu Feb 7 2019
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
343 PM CST Thu Feb 7 2019
This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.
.DAY ONE...This Afternoon and Tonight
Residual moisture on area roadways may freeze up to form black
ice this evening. Some slick driving conditions cannot be ruled
out.
A few west northwesterly wind gusts over 30 mph will be possible
mainly across the northern half of the area this evening.
Wind chill readings will be near zero by daybreak Friday in the
Pinckneyville and Mt Vernon areas of southern Illinois.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Widespread rain is expected from Sunday through Tuesday, with
rainfall totals of a half inch to an inch in southwest Indiana,
southern Illinois, and portions of southeast Missouri, to around 2
inches in west Kentucky and extreme southeast Missouri.
Light snow is expected across most of the region early Sunday, and
again late Sunday night into early Monday. Light snow is possible
across the northwest half of the region late Monday night into early
Tuesday. Light snow accumulations are possible, but snow should
melt by midday both days due to warming temperatures and rainfall on
top of any minor snow accumulation.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed for heavy rainfall and flooding
issues Sunday through Tuesday.
DRS/RST
In the hours before
Local storm report, Feb 7, 1:34 PM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
134 PM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HEAVY RAIN 1 N DEXTER 36.80N 89.96W
02/07/2019 M4.23 INCH STODDARD MO TRAINED SPOTTER
24 HOUR MEASURED RAINFALL TOTAL.
1216 PM FLOOD 1 ENE HARRISBURG 37.74N 88.54W
02/07/2019 SALINE IL LAW ENFORCEMENT
WATER ACROSS LOW LYING RURAL ROADS WEST OF
CARRIER MILLS AND NORTH AND WEST OF
HARRISBURG.
1205 PM FLOOD 7 W EVANSVILLE 37.98N 87.68W
02/07/2019 VANDERBURGH IN PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 7
W EVANSVILLE. OVERFLOWING BANKS AND WATER
OVER THE ROAD NEAR CHAPEL HILL AND EICKHOFF
RD.
1116 AM TSTM WND DMG OAKLAND CITY 38.34N 87.35W
02/07/2019 GIBSON IN EMERGENCY MNGR
ROOFS OFF OF SEVERAL BUSINESS BUILDINGS,
POWER POLES SNAPPED, SIGNIFICANT DAMAGE TO A
STORAGE FACILITY OFF OF SR-57. POWER OUTAGES
REPORTED ACROSS THE AREA.
1039 AM TSTM WND GST 2 SE HEATH 37.07N 88.77W
02/07/2019 M60 MPH MCCRACKEN KY ASOS
WIND GUST AT NATIONAL WEATHER SERVICE
OFFICE.
1013 AM TSTM WND DMG 3 NE DUTCHTOWN 37.28N 89.62W
02/07/2019 CAPE GIRARDEAU MO BROADCAST MEDIA
TWO BARNS DESTROYED AND DOWNED POWER LINES
REPORTED ALONG COUNTY ROAD 208.
1006 AM FLOOD 3 WSW CARBONDALE 37.70N 89.27W
02/07/2019 JACKSON IL TRAINED SPOTTER
WATER OVER MCLAFFEE, PLEASANT HILL WEST, AND
UNION HILL ROADS.
0945 AM TSTM WND DMG 3 S PULASKI 37.17N 89.20W
02/07/2019 PULASKI IL PUBLIC
A TRAIN STRUCK A FALLEN TREE OVER THE
RAILROAD TRACKS IN VILLA RIDGE IL.
0930 AM TSTM WND GST 6 E BENTON 37.10N 89.42W
02/07/2019 E69 MPH SCOTT MO TRAINED SPOTTER
60 KT WIND GUST REPORTED WITH TREE LIMBS
DOWN IN THE AREA.
0920 AM TSTM WND GST 2 W SCOTT CITY 37.23N 89.57W
02/07/2019 M59 MPH SCOTT MO ASOS
0916 AM TSTM WND DMG 1 NNW ZEIGLER 37.92N 89.06W
02/07/2019 FRANKLIN IL BROADCAST MEDIA
CAMPERS OVERTURNED AT LARRYS TRAILER SALES.
0914 AM TSTM WND DMG DUTCHTOWN 37.25N 89.66W
02/07/2019 CAPE GIRARDEAU MO BROADCAST MEDIA
ROOF AND TREE DAMAGE REPORTED.
0912 AM FLASH FLOOD 4 NW MOUNT CARMEL 38.47N 87.82W
02/07/2019 WABASH IL PUBLIC
0.80 INCHES OF RAIN REPORTED FROM THE STORM
AND WATER BEGINNING TO FLOW OVER A
NEIGHBORHOOD ROAD.
0905 AM TSTM WND DMG 1 W DEXTER 36.79N 89.97W
02/07/2019 STODDARD MO PUBLIC
0901 AM TSTM WND DMG 1 ENE DEXTER 36.80N 89.94W
02/07/2019 STODDARD MO EMERGENCY MNGR
A TRAIN WAS DERAILED DUE TO THUNDERSTORM
WINDS.
0852 AM FLASH FLOOD 3 WSW WEST SALEM 38.50N 88.06W
02/07/2019 EDWARDS IL TRAINED SPOTTER
SPOTTER REPORTED AT LEAST AN INCH DEPTH OF
WATER FLOWING OVER IL-130 IN 8 DIFFERENT
AREAS BETWEEN BONE GAP AND PARKERSBURG.
0845 AM HEAVY RAIN 1 N DUDLEY 36.80N 90.09W
02/07/2019 M3.36 INCH STODDARD MO TRAINED SPOTTER
3.36 INCHES OF RAIN MEASURED SINCE MIDNIGHT
IN DUDLEY, MO.
0844 AM HAIL UNIONTOWN 37.62N 89.72W
02/07/2019 E1.50 INCH PERRY MO BROADCAST MEDIA
1 INCH TO 1.5 INCH HAIL REPORTED IN
UNIONTOWN.
0842 AM HEAVY RAIN DIEHLSTADT 36.96N 89.43W
02/07/2019 M1.76 INCH SCOTT MO TRAINED SPOTTER
0832 AM HEAVY RAIN MOUNT CARMEL 38.42N 87.77W
02/07/2019 M0.50 INCH WABASH IL TRAINED SPOTTER
0808 AM TSTM WND DMG 1 S DONIPHAN 36.60N 90.82W
02/07/2019 RIPLEY MO FIRE DEPT/RESCUE
SEVERAL BOATS AND TRAILERS WERE FLIPPED OVER
AT A MARINE SHOP. GLASS DOORS WERE BLOWN OUT
OF THE SHOP BUILDING. SEVERAL TREES WERE
DOWN IN THE DONIPHAN AREA AS WELL AS A
CARPORT THAT WAS BLOWN OVER.
0750 AM FLASH FLOOD 1 S VAN BUREN 37.00N 91.01W
02/07/2019 CARTER MO EMERGENCY MNGR
WATER RESCUES REPORTED AND WATER WAS
REPORTED INSIDE OF THE FIRE DEPARTMENT IN
VAN BUREN.
0546 PM HEAVY RAIN 6 ENE HAZEL 36.54N 88.22W
02/06/2019 M2.41 INCH CALLOWAY KY MESONET
24 HOUR RAINFALL TOTAL AT MESONET STATION, 6
ENE HAZEL.
0357 PM FLOOD 6 SE HENDERSON 37.78N 87.51W
02/06/2019 HENDERSON KY EMERGENCY MNGR
TOY ANTHOSTON ROAD IS CLOSED DUE TO HIGH
WATER BETWEEN AIRLINE ROAD AND HIGHWAY 136.
0345 PM FLOOD 4 S OWENSBORO 37.70N 87.12W
02/06/2019 DAVIESS KY EMERGENCY MNGR
SUTHERLAND ROAD CLOSED AT BRIDGE OVER
PANTHER CREEK DUE TO FLOODING.
0205 PM FLOOD 2 SSE DUDLEY 36.75N 90.08W
02/06/2019 STODDARD MO BROADCAST MEDIA
WATER OVER HIGHWAY H IN A FEW SPOTS NEAR
INTERSECTION WITH HIGHWAY ZZ.
&&Local storm report, Feb 7, 2:05 PM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
205 PM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM FLASH FLOOD ANNA 37.46N 89.24W
02/07/2019 UNION IL 911 CALL CENTER
WATER COVERING LOW LYING PORTIONS OF E
VIENNA STREET NEAR MCDONALDS.
&&
ALRLocal storm report, Feb 7, 3:27 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
327 PM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD 1 ENE FAIRFIELD 38.38N 88.36W
02/07/2019 WAYNE IL PUBLIC
FLOODING ALONG NE 4TH STREET, HILL DRIVE,
AND MILL STREET IN FAIRFIELD.
&&
ALRLocal storm report, Feb 7, 3:32 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
332 PM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HEAVY RAIN 5 N OXLY 36.67N 90.71W
02/07/2019 M3.10 INCH RIPLEY MO TRAINED SPOTTER
STORM TOTAL 3.10.
&&
ALRLocal storm report, Feb 7, 3:38 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
338 PM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HEAVY RAIN 2 E WARE 37.45N 89.36W
02/07/2019 M5.00 INCH UNION IL PUBLIC
2 DAY STORM TOTAL.
&&
ALRLocal storm report, Feb 7, 3:40 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
340 PM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HEAVY RAIN 2 E WARE 37.45N 89.36W
02/07/2019 M5.00 INCH UNION IL PUBLIC
2 DAY STORM TOTAL.
1251 PM HEAVY RAIN 5 N OXLY 36.67N 90.71W
02/07/2019 M3.10 INCH RIPLEY MO TRAINED SPOTTER
STORM TOTAL 3.10.
1232 PM HEAVY RAIN 1 N DEXTER 36.80N 89.96W
02/07/2019 M4.23 INCH STODDARD MO TRAINED SPOTTER
24 HOUR MEASURED RAINFALL TOTAL.
1216 PM FLOOD 1 ENE HARRISBURG 37.74N 88.54W
02/07/2019 SALINE IL LAW ENFORCEMENT
WATER ACROSS LOW LYING RURAL ROADS WEST OF
CARRIER MILLS AND NORTH AND WEST OF
HARRISBURG.
1205 PM FLOOD 7 W EVANSVILLE 37.98N 87.68W
02/07/2019 VANDERBURGH IN PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 7
W EVANSVILLE. OVERFLOWING BANKS AND WATER
OVER THE ROAD NEAR CHAPEL HILL AND EICKHOFF
RD.
1205 PM FLASH FLOOD 7 W EVANSVILLE 37.98N 87.68W
02/07/2019 VANDERBURGH IN PUBLIC
OVERFLOWING BANKS AND WATER OVER THE ROAD
NEAR CHAPEL HILL AND EICKHOFF RD.
1116 AM TSTM WND DMG OAKLAND CITY 38.34N 87.35W
02/07/2019 GIBSON IN EMERGENCY MNGR
ROOFS OFF OF SEVERAL BUSINESS BUILDINGS,
POWER POLES SNAPPED, SIGNIFICANT DAMAGE TO A
STORAGE FACILITY OFF OF SR-57. POWER OUTAGES
REPORTED ACROSS THE AREA.
1054 AM FLASH FLOOD ANNA 37.46N 89.24W
02/07/2019 UNION IL 911 CALL CENTER
WATER COVERING LOW LYING PORTIONS OF E
VIENNA STREET NEAR MCDONALDS.
1039 AM TSTM WND GST 2 SE HEATH 37.07N 88.77W
02/07/2019 M60 MPH MCCRACKEN KY ASOS
WIND GUST AT NATIONAL WEATHER SERVICE
OFFICE.
1013 AM TSTM WND DMG 3 NE DUTCHTOWN 37.28N 89.62W
02/07/2019 CAPE GIRARDEAU MO BROADCAST MEDIA
TWO BARNS DESTROYED AND DOWNED POWER LINES
REPORTED ALONG COUNTY ROAD 208.
1006 AM FLOOD 3 WSW CARBONDALE 37.70N 89.27W
02/07/2019 JACKSON IL TRAINED SPOTTER
WATER OVER MCLAFFEE, PLEASANT HILL WEST, AND
UNION HILL ROADS.
1000 AM FLOOD 1 ENE FAIRFIELD 38.38N 88.36W
02/07/2019 WAYNE IL PUBLIC
FLOODING ALONG NE 4TH STREET, HILL DRIVE,
AND MILL STREET IN FAIRFIELD.
0945 AM TSTM WND DMG 3 S PULASKI 37.17N 89.20W
02/07/2019 PULASKI IL PUBLIC
A TRAIN STRUCK A FALLEN TREE OVER THE
RAILROAD TRACKS IN VILLA RIDGE IL.
0930 AM TSTM WND GST 6 E BENTON 37.10N 89.42W
02/07/2019 E69 MPH SCOTT MO TRAINED SPOTTER
60 KT WIND GUST REPORTED WITH TREE LIMBS
DOWN IN THE AREA.
0920 AM TSTM WND GST 2 W SCOTT CITY 37.23N 89.57W
02/07/2019 M59 MPH SCOTT MO ASOS
0916 AM TSTM WND DMG 1 NNW ZEIGLER 37.92N 89.06W
02/07/2019 FRANKLIN IL BROADCAST MEDIA
CAMPERS OVERTURNED AT LARRYS TRAILER SALES.
0914 AM TSTM WND DMG DUTCHTOWN 37.25N 89.66W
02/07/2019 CAPE GIRARDEAU MO BROADCAST MEDIA
ROOF AND TREE DAMAGE REPORTED.
0912 AM FLASH FLOOD 4 NW MOUNT CARMEL 38.47N 87.82W
02/07/2019 WABASH IL PUBLIC
0.80 INCHES OF RAIN REPORTED FROM THE STORM
AND WATER BEGINNING TO FLOW OVER A
NEIGHBORHOOD ROAD.
0905 AM TSTM WND DMG 1 W DEXTER 36.79N 89.97W
02/07/2019 STODDARD MO PUBLIC
0901 AM TSTM WND DMG 1 ENE DEXTER 36.80N 89.94W
02/07/2019 STODDARD MO EMERGENCY MNGR
A TRAIN WAS DERAILED DUE TO THUNDERSTORM
WINDS.
0852 AM FLASH FLOOD 3 WSW WEST SALEM 38.50N 88.06W
02/07/2019 EDWARDS IL TRAINED SPOTTER
SPOTTER REPORTED AT LEAST AN INCH DEPTH OF
WATER FLOWING OVER IL-130 IN 8 DIFFERENT
AREAS BETWEEN BONE GAP AND PARKERSBURG.
0845 AM HEAVY RAIN 1 N DUDLEY 36.80N 90.09W
02/07/2019 M3.36 INCH STODDARD MO TRAINED SPOTTER
3.36 INCHES OF RAIN MEASURED SINCE MIDNIGHT
IN DUDLEY, MO.
0844 AM HAIL UNIONTOWN 37.62N 89.72W
02/07/2019 E1.50 INCH PERRY MO BROADCAST MEDIA
1 INCH TO 1.5 INCH HAIL REPORTED IN
UNIONTOWN.
0842 AM HEAVY RAIN DIEHLSTADT 36.96N 89.43W
02/07/2019 M1.76 INCH SCOTT MO TRAINED SPOTTER
0832 AM HEAVY RAIN MOUNT CARMEL 38.42N 87.77W
02/07/2019 M0.50 INCH WABASH IL TRAINED SPOTTER
0808 AM TSTM WND DMG 1 S DONIPHAN 36.60N 90.82W
02/07/2019 RIPLEY MO FIRE DEPT/RESCUE
SEVERAL BOATS AND TRAILERS WERE FLIPPED OVER
AT A MARINE SHOP. GLASS DOORS WERE BLOWN OUT
OF THE SHOP BUILDING. SEVERAL TREES WERE
DOWN IN THE DONIPHAN AREA AS WELL AS A
CARPORT THAT WAS BLOWN OVER.
0750 AM FLASH FLOOD 1 S VAN BUREN 37.00N 91.01W
02/07/2019 CARTER MO EMERGENCY MNGR
WATER RESCUES REPORTED AND WATER WAS
REPORTED INSIDE OF THE FIRE DEPARTMENT IN
VAN BUREN.
0546 PM HEAVY RAIN 6 ENE HAZEL 36.54N 88.22W
02/06/2019 M2.41 INCH CALLOWAY KY MESONET
24 HOUR RAINFALL TOTAL AT MESONET STATION, 6
ENE HAZEL.
0537 PM HEAVY RAIN 5 N OXLY 36.67N 90.71W
02/06/2019 M1.99 INCH RIPLEY MO PUBLIC
0435 PM HEAVY RAIN 1 SSE SCOTT CITY 37.21N 89.53W
02/06/2019 M1.47 INCH SCOTT MO MESONET
MESONET STATION F2859, SCOTT CITY.
0434 PM HEAVY RAIN 1 NNE PRINCETON 37.13N 87.87W
02/06/2019 M0.96 INCH CALDWELL KY MESONET
MESONET STATION F2085, 1 NNE PRINCETON.
0433 PM HEAVY RAIN 5 SW SPOTTSVILLE 37.81N 87.48W
02/06/2019 M0.70 INCH HENDERSON KY MESONET
MESONET STATION AU568, 5 SW SPOTTSVILLE.
0433 PM HEAVY RAIN 6 S WOLF ISLAND 36.66N 89.20W
02/06/2019 M1.92 INCH MISSISSIPPI MO MESONET
MESONET STATION E4994, 5 S WOLF ISLAND.
0433 PM HEAVY RAIN 1 NE MOUNT VERNON 37.94N 87.89W
02/06/2019 M0.72 INCH POSEY IN MESONET
MESONET STATION C7104, MOUNT VERNON.
0432 PM HEAVY RAIN 3 SSE BARLOW 37.01N 89.03W
02/06/2019 M1.27 INCH BALLARD KY MESONET
MESONET STATION D9713, 3 SSE BARLOW.
0432 PM HEAVY RAIN 1 NNE DIX 38.45N 88.94W
02/06/2019 M1.63 INCH JEFFERSON IL MESONET
MESONET STATION E6608, DIX.
0432 PM HEAVY RAIN OAKLAND CITY 38.34N 87.35W
02/06/2019 M0.93 INCH GIBSON IN MESONET
MESONET STATION AR793, OAKLAND CITY.
0431 PM HEAVY RAIN 1 NE NEWBURGH 37.95N 87.39W
02/06/2019 M0.99 INCH WARRICK IN MESONET
MESONET STATION C6641, NEWBURGH.
0431 PM HEAVY RAIN 6 ENE HAZEL 36.54N 88.22W
02/06/2019 M2.00 INCH CALLOWAY KY MESONET
MESONET STATION F3304, 6 ENE HAZEL.
0431 PM HEAVY RAIN 2 NNW NEWBURGH 37.98N 87.43W
02/06/2019 M0.95 INCH WARRICK IN MESONET
MESONET STATION C1123, 2 NW NEWBURGH.
0431 PM HEAVY RAIN RIDGWAY 37.80N 88.26W
02/06/2019 M2.70 INCH GALLATIN IL MESONET
MESONET STATION E5011, RIDGWAY.
0430 PM HEAVY RAIN 1 NW THEBES 37.22N 89.46W
02/06/2019 M1.69 INCH ALEXANDER IL MESONET
MESONET STATION THBI2, MISSISSIPPI RIVER.
0430 PM HEAVY RAIN 10 E FRUITLAND 37.45N 89.46W
02/06/2019 M1.50 INCH CAPE GIRARDEAU MO MESONET
MESONET STATION MOCM7, MISS.RVR NR. TRAIL OF
TEARS ST. PARK.
0430 PM HEAVY RAIN GRAND TOWER 37.64N 89.51W
02/06/2019 M0.94 INCH JACKSON IL MESONET
MESONET STATION GDTI2, MISSISSIPPI RVR.
0430 PM HEAVY RAIN 4 SE ALLEGRE 36.88N 87.17W
02/06/2019 M1.32 INCH TODD KY MESONET
MESONET STATION D3900, 4 SE ALLEGRE.
0430 PM HEAVY RAIN 2 ESE CAPE GIRARDEAU 37.30N 89.52W
02/06/2019 M1.19 INCH CAPE GIRARDEAU MO CO-OP OBSERVER
CO-OP OBSERVER STATION CPGM7, MISSISSIPPI
RIVER.
0430 PM HEAVY RAIN 5 N MCBRIDE 37.90N 89.84W
02/06/2019 M1.14 INCH PERRY MO MESONET
MESONET STATION CHSI2, 1 SSW CHESTER.
0430 PM HEAVY RAIN 3 W FARIDEALING 36.85N 88.29W
02/06/2019 M1.91 INCH MARSHALL KY MESONET
MESONET STATION BENK2, BENTON.
0430 PM HEAVY RAIN 5 NE WILSON CITY 36.97N 89.16W
02/06/2019 M1.63 INCH MISSISSIPPI MO MESONET
MESONET STATION BDPM7, 2 SE CAIRO.
0430 PM HEAVY RAIN 2 S LONE OAK 37.01N 88.67W
02/06/2019 M0.29 INCH MCCRACKEN KY MESONET
MESONET STATION C9283, 1 SSW LONE OAK.
0430 PM HEAVY RAIN 4 SSE THEBES 37.15N 89.43W
02/06/2019 M1.79 INCH ALEXANDER IL MESONET
MESONET STATION COMM7, MISSISSIPPI RVR.
0430 PM HEAVY RAIN 4 WSW CHRISTOPHER 37.96N 89.11W
02/06/2019 M0.90 INCH FRANKLIN IL MESONET
MESONET STATION D3094, 3 WSW CHRISTOPHER.
0430 PM HEAVY RAIN 4 SE HERNDON 36.67N 87.56W
02/06/2019 M1.10 INCH CHRISTIAN KY MESONET
MESONET STATION E0636, 3 SE HERNDON.
0430 PM HEAVY RAIN 2 WNW GRAND RIVERS 37.02N 88.27W
02/06/2019 M0.99 INCH LIVINGSTON KY CO-OP OBSERVER
CO-OP OBSERVER STATION KYDK2, KENTUCKY LAKE.
0430 PM HEAVY RAIN 3 NE FARRAR 37.73N 89.65W
02/06/2019 M1.04 INCH PERRY MO MESONET
MESONET STATION RRLM7, MISS.RVR @ RED ROCK
LANDING.
0430 PM HEAVY RAIN 8 NNW WILSON CITY 37.03N 89.27W
02/06/2019 M1.51 INCH MISSISSIPPI MO MESONET
MESONET STATION TMLM7, MISSISSIPPI RIVER.
0429 PM HEAVY RAIN 4 NNW MURRAY 36.67N 88.33W
02/06/2019 M1.68 INCH CALLOWAY KY MESONET
MESONET STATION AP881, 4 NNW MURRAY.
0425 PM HEAVY RAIN 4 S POSEYVILLE 38.11N 87.79W
02/06/2019 M1.04 INCH POSEY IN MESONET
MESONET STATION C9171, 3 S POSEYVILLE.
0425 PM HEAVY RAIN 1 SW HEATH 37.07N 88.80W
02/06/2019 M1.70 INCH MCCRACKEN KY MESONET
MESONET STATION AT712, 1 SW HEATH.
0425 PM HEAVY RAIN FAIRFIELD 38.38N 88.36W
02/06/2019 M1.45 INCH WAYNE IL MESONET
MESONET STATION E9367, FAIRFIELD.
0422 PM HEAVY RAIN 1 SW CHICOPEE 36.97N 91.02W
02/06/2019 M0.61 INCH CARTER MO MESONET
MESONET STATION BGSM7, CHICOPEE MO.
0421 PM HEAVY RAIN 3 SW GOLDON POND 36.78N 88.06W
02/06/2019 M1.42 INCH TRIGG KY MESONET
MESONET STATION LBLK2, GOLDEN POND KY.
0417 PM HEAVY RAIN 1 WNW SIKESTON 36.89N 89.60W
02/06/2019 M2.16 INCH SCOTT MO MESONET
MESONET STATION D1593, 1 WNW SIKESTON.
0415 PM HEAVY RAIN 1 ESE POPLAR BLUFF 36.76N 90.39W
02/06/2019 M1.82 INCH BUTLER MO MESONET
MESONET STATION PPBM7, 1 ESE POPLAR BLUFF.
0415 PM HEAVY RAIN 3 NW POWDERLY 37.27N 87.20W
02/06/2019 M0.69 INCH MUHLENBERG KY MESONET
MESONET STATION GFSK2, GREENVILLE KY.
0408 PM HEAVY RAIN 5 ENE THEBES 37.25N 89.38W
02/06/2019 M0.99 INCH ALEXANDER IL MESONET
MESONET STATION BNRI2, BEAN RIDGE IL.
0408 PM HEAVY RAIN 5 ESE SIMPSON 37.44N 88.67W
02/06/2019 M1.38 INCH POPE IL MESONET
MESONET STATION DSFI2, DIXON SPRINGS IL.
0400 PM HEAVY RAIN 1 N WAYNE CITY 38.36N 88.59W
02/06/2019 M1.22 INCH WAYNE IL MESONET
MESONET STATION WYNI2, 1 N WAYNE CITY.
0400 PM HEAVY RAIN 3 N WALTONVILLE 38.25N 89.04W
02/06/2019 M1.04 INCH JEFFERSON IL MESONET
MESONET STATION WRCI2, 2 N WALTONVILLE.
0400 PM HEAVY RAIN WHITESVILLE 37.68N 86.87W
02/06/2019 M0.04 INCH DAVIESS KY MESONET
MESONET STATION WHTWH, WHITESVILLE.
0400 PM HEAVY RAIN 3 NNW WEST CITY 38.04N 88.96W
02/06/2019 M0.88 INCH FRANKLIN IL MESONET
MESONET STATION RNDI2, 2 NNW WEST CITY.
0400 PM HEAVY RAIN 3 ENE PADUCAH 37.09N 88.59W
02/06/2019 M1.32 INCH MCCRACKEN KY MESONET
MESONET STATION PAHK2, 2 ENE PADUCAH.
0400 PM HEAVY RAIN 1 SE MURPHYSBORO 37.76N 89.33W
02/06/2019 M1.49 INCH JACKSON IL MESONET
MESONET STATION MURI2, MURPHYSBORO.
0400 PM HEAVY RAIN 3 ENE MOUNT VERNON 38.33N 88.86W
02/06/2019 M0.04 INCH JEFFERSON IL MESONET
MESONET STATION MTVIL, 2 ENE MOUNT VERNON.
0400 PM HEAVY RAIN MCLEANSBORO 38.09N 88.53W
02/06/2019 M0.04 INCH HAMILTON IL MESONET
MESONET STATION MCLNS, MCLEANSBORO.
0400 PM HEAVY RAIN 1 W JACKSON 37.38N 89.67W
02/06/2019 M0.08 INCH CAPE GIRARDEAU MO MESONET
MESONET STATION JCKGP, JACKSON.
0400 PM HEAVY RAIN 2 WSW EVANSVILLE 37.97N 87.58W
02/06/2019 M0.94 INCH VANDERBURGH IN MESONET
MESONET STATION EVVI3, 1 WSW EVANSVILLE.
0400 PM HEAVY RAIN CANTON 36.80N 87.97W
02/06/2019 M1.21 INCH TRIGG KY MESONET
MESONET STATION CTNK2, CANTON.
0400 PM HEAVY RAIN 8 SSW GRACEY 36.78N 87.73W
02/06/2019 M1.49 INCH TRIGG KY MESONET
MESONET STATION CDZK2, LITTLE RIVER.
0400 PM HEAVY RAIN 2 W NASON 38.18N 89.01W
02/06/2019 M0.95 INCH JEFFERSON IL MESONET
MESONET STATION BSII2, BIG MUDDY
SUBIMPOUNDMENT.
0400 PM HEAVY RAIN 3 SE WOODLAWN 38.30N 88.99W
02/06/2019 M1.29 INCH JEFFERSON IL MESONET
MESONET STATION BMMI2, BIG MUDDY RIVER AT MT
VERNON.
0400 PM HEAVY RAIN 1 WSW MINER 36.89N 89.55W
02/06/2019 M2.13 INCH SCOTT MO MESONET
MESONET STATION SKNM7, SIKESTON.
0400 PM HEAVY RAIN 7 WNW BANDANA 37.18N 89.06W
02/06/2019 M1.75 INCH BALLARD KY CO-OP OBSERVER
CO-OP OBSERVER STATION OLMI2, OLMSTED LOCK
AND DAM.
0400 PM HEAVY RAIN 2 ESE ZEIGLER 37.89N 89.02W
02/06/2019 M1.61 INCH FRANKLIN IL MESONET
MESONET STATION PLMI2, 1 ESE ZEIGLER.
0400 PM HEAVY RAIN 1 ENE CAIRO 37.00N 89.16W
02/06/2019 M1.71 INCH ALEXANDER IL MESONET
MESONET STATION CIRI2, CAIRO.
0400 PM HEAVY RAIN 1 W QULIN 36.60N 90.26W
02/06/2019 M2.07 INCH BUTLER MO MESONET
MESONET STATION QULM7, QULIN.
0400 PM HEAVY RAIN FISK 36.78N 90.20W
02/06/2019 M2.32 INCH STODDARD MO CO-OP OBSERVER
CO-OP OBSERVER STATION FSKM7, ST FRANCIS
RIVER.
0400 PM HEAVY RAIN 1 SW BONNIE 38.19N 88.93W
02/06/2019 M1.03 INCH JEFFERSON IL MESONET
MESONET STATION BONI2, 1 SW BONNIE.
0400 PM HEAVY RAIN 1 SSW CALHOUN 37.53N 87.26W
02/06/2019 M0.79 INCH MCLEAN KY MESONET
MESONET STATION CALK2, CALHOUN.
0400 PM HEAVY RAIN 3 SE MOUNT VERNON 38.29N 88.87W
02/06/2019 M1.33 INCH JEFFERSON IL MESONET
MESONET STATION CFMI2, CASEY FORK NEAR MT
VERNON.
0400 PM HEAVY RAIN DONIPHAN 36.62N 90.82W
02/06/2019 M0.12 INCH RIPLEY MO MESONET
MESONET STATION DNPHN, DONIPHAN.
0400 PM HEAVY RAIN 1 W GREENVILLE 37.13N 90.46W
02/06/2019 M1.01 INCH WAYNE MO MESONET
MESONET STATION GRPM7, GREENVILLE PRECIP.
0400 PM HEAVY RAIN LIVERMORE 37.49N 87.14W
02/06/2019 M0.58 INCH MCLEAN KY MESONET
MESONET STATION LVMK2, LIVERMORE.
0400 PM HEAVY RAIN MARION 37.73N 88.94W
02/06/2019 M0.44 INCH WILLIAMSON IL MESONET
MESONET STATION MRNWM, MARION.
0400 PM HEAVY RAIN 3 N MOUNT VERNON 37.98N 87.90W
02/06/2019 M0.08 INCH POSEY IN MESONET
MESONET STATION MTVR2, 2 N MOUNT VERNON.
0400 PM HEAVY RAIN 5 NNE SPOTTSVILLE 37.93N 87.38W
02/06/2019 M0.81 INCH HENDERSON KY MESONET
MESONET STATION NBGI3, 2 ESE NEWBURGH.
0400 PM HEAVY RAIN 3 ENE PATTERSON 37.20N 90.50W
02/06/2019 M1.00 INCH WAYNE MO MESONET
MESONET STATION PAZM7, SNT FRANCIS RIVER.
0400 PM HEAVY RAIN 3 WNW UNIONTOWN 37.78N 87.98W
02/06/2019 M0.82 INCH UNION KY MESONET
MESONET STATION UNWK2, 2 W UNIONTOWN.
0400 PM HEAVY RAIN 1 WSW WAPPAPELLO 36.93N 90.28W
02/06/2019 M1.41 INCH WAYNE MO MESONET
MESONET STATION WPPM7, WAPPAPELLO.
0400 PM HEAVY RAIN CRAINVILLE 37.75N 89.05W
02/06/2019 M0.12 INCH WILLIAMSON IL MESONET
MESONET STATION WSILT, CRAINVILLE.
0400 PM HEAVY RAIN 2 N ZEIGLER 37.93N 89.06W
02/06/2019 M0.16 INCH FRANKLIN IL MESONET
MESONET STATION ZGLRS, 2 NNW ZEIGLER.
0357 PM FLOOD 6 SE HENDERSON 37.78N 87.51W
02/06/2019 HENDERSON KY EMERGENCY MNGR
TOY ANTHOSTON ROAD IS CLOSED DUE TO HIGH
WATER BETWEEN AIRLINE ROAD AND HIGHWAY 136.
0355 PM HEAVY RAIN 6 SE HANSON 37.36N 87.40W
02/06/2019 M0.86 INCH HOPKINS KY MESONET
MESONET STATION K2I0, 5 SE HANSON.
0354 PM HEAVY RAIN VIENNA 37.42N 88.89W
02/06/2019 M1.18 INCH JOHNSON IL MESONET
MESONET STATION TS796, VIENNA IL.
0353 PM HEAVY RAIN DONIPHAN 36.63N 90.82W
02/06/2019 M1.64 INCH RIPLEY MO MESONET
MESONET STATION DFSM7, DONIPHAN MO.
0349 PM HEAVY RAIN 2 WNW POPLAR BLUFF 36.77N 90.43W
02/06/2019 M0.72 INCH BUTLER MO MESONET
MESONET STATION PPLRB, 2 WNW POPLAR BLUFF.
0349 PM HEAVY RAIN 1 SSW GOREVILLE 37.55N 88.98W
02/06/2019 M0.28 INCH JOHNSON IL MESONET
MESONET STATION GRVLL, GOREVILLE.
0349 PM HEAVY RAIN 1 SSW EVANSVILLE 37.97N 87.55W
02/06/2019 M0.20 INCH VANDERBURGH IN MESONET
MESONET STATION EVNSV, EVANSVILLE.
0349 PM HEAVY RAIN PINCKNEYVILLE 38.08N 89.38W
02/06/2019 M0.20 INCH PERRY IL MESONET
MESONET STATION PNCKN, PINCKNEYVILLE.
0349 PM HEAVY RAIN 3 W EVANSVILLE 37.99N 87.60W
02/06/2019 M0.08 INCH VANDERBURGH IN MESONET
MESONET STATION WFIET, 2 W EVANSVILLE.
0348 PM HEAVY RAIN 5 SW MARION 37.68N 89.00W
02/06/2019 M2.23 INCH WILLIAMSON IL MESONET
MESONET STATION COWI2, CRAB ORCHARD IL.
0345 PM HEAVY RAIN 1 NW HENDERSON 37.85N 87.59W
02/06/2019 M0.78 INCH HENDERSON KY MESONET
MESONET STATION HENK2, HENDERSON.
0345 PM FLOOD 4 S OWENSBORO 37.70N 87.12W
02/06/2019 DAVIESS KY EMERGENCY MNGR
SUTHERLAND ROAD CLOSED AT BRIDGE OVER
PANTHER CREEK DUE TO FLOODING.
0345 PM HEAVY RAIN 2 SSE MOUNT CARMEL 38.40N 87.76W
02/06/2019 M0.01 INCH WABASH IL MESONET
MESONET STATION MCRI2, 1 SE MOUNT CARMEL.
&&